# SDR SWAA2024061702001

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR GIRT IS NOT PROPERLY STORED 2024-295623<[01] INSTALLED PROPERLY THE GIRT AND THE GIRT BAR AT ESCAPE SLIDE SERVICE DOOR IAW B737-700-AMM 26-66-01-000-804;[02] CORRECTED STEP 1: INSTALLED PROPERLY THE GIRT AND THE GIRT BAR AT ESCAPE SLIDE SERVICE DOOR IAW B737-700-AMM 25-66-01-000-804;[03] INSTALLED PROPERLY THE GIRT AND THE GIRT BAR AT ESCAPE SLIDE SERVICE DOOR IAW B737-700-AMM 25-66-01-000-804
